MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT CEM TIBIAL TRAY SZ2; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910 MBT CEM TIBIAL TRAY SZ2; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Catalog Number 129431120
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records ad 28 aug 2019 reviewed for mdr reportability.Patient underwent a left tka with sigma implants on (b)(6) 2016.The patella was resurfaced and depuy cement x 2 was utilized.The left knee was later revised for pain and dysfunction with adls on (b)(6) 2018.Aseptic loosening of the tibial tray at the cement to implant interface was confirmed during the revision.Of note, the patient has also undergone a right knee tka in 2014.An office visit note from (b)(6) 2016 states the patient was having pain and limited range of motion in the right knee though there is no indication of the manufacturer of these implants and no right revision has been noted.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT CEM TIBIAL TRAY SZ2
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key9100879
Report Number1818910-2019-105679
Device Sequence Number2664554
Product Code NJL
UDI-Device Identifier10603295025580
UDI-Public10603295025580
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number129431120
Device Lot Number8303678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMARP STB TB IN 2.5 10.0; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA PS FEMUR SZ2.5 LT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR